# SDR SWIA2020021848751

- Difficulty date: January 10, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FLAP ACCESS PANEL 684EB IS CHAFED (MARKED)   (C-CHECK) RO 2/14/2020   BLENDED CHAFE DAMAGE ON PANEL 684EB IAW CRJ700 SRM FOUND TO BE OUT OF LIMITS REF CRJ-700 SRM. REPLACED WITH NEW RH INBD FLAP ACCESS PANEL 684EB REF CRJ700 SRM. SEE CONTINUATION FOR DETAILS.  PANEL MISDRILLED SEE JOB 710193123, OP 2, MXTRANS 20461467 FOR CORRECTIVE ACTION
